I take 400mg per night and my weight seems to be ballooning.
19 Dec 2011
Hello arniekj. Best I might suggest is if you're taking it at night to help you to sleep, take it earlier on in the evening, say before your supper/dinner time. And then you'd fill up on your meal. Or take it after dinner, and fill up on liquids. I have the same problem, different med, and eat my evening meal later on, so in my case, I avoid munching on snacks. Best of wishes,pledge
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 6 Jan 2010
I have memory and concentration loss.I was on Lexapro and Trazodone for anxiety for 3 years and switched to Viibryd because of weight gain and ...
6 answers • 28 May 2012
Currently taking Wellbutrin,ability,inderal, buspor,seraquole trazadone Dr changed me to doxsphine I read the reviews makes u gain weight. I'm ...
2 answers • 14 Oct 2012
3 answers • 27 Feb 2014
I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different ...
4 answers • 26 Aug 2014